MAUDE Adverse Event Report: DATASCOPE CORP. CS300 INTRA-AORTIC BALLOON PUMP, JAPANESE, 110V; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. CS300 INTRA-AORTIC BALLOON PUMP, JAPANESE, 110V; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0998-00-3023-65
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/04/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Due to character limitation, below field are added from e1- event site address-1 (b)(6).Event site name- (b)(6) hospital.A supplemental report will be submitted upon completion of our investigation.
 
Event or Problem Description
It was reported that, cs300 intra-aortic balloon pump (iabp) had helium leak.
 
Event or Problem Description
It was reported by fse that the cs300 intra-aortic balloon pump (iabp) continued to leak gas.There was no patient involvement and no injury or harm reported.
 
Additional Manufacturer Narrative
Updated data: b4, g3, g6, h1, h2, h11 full event site rep name: (b)(6).Corrected data: b5, d5, e1(event site name and email), e2, e3, e4, g2, h6 (health effect ¿ impact codes).
 
Additional Manufacturer Narrative
Updated data: b4, g3, g6, h1, h2, h11, h3, b5, d9, h6.(type of investigation, investigation findings, component codes, investigation conclusions).A getinge field service engineer (fse) evaluated the unit.The fse reported that the newly procured helium regulator (0119-00-0208) also exhibited helium gas leakage.It was replaced with another helium regulator and the repair was able to be completed.Device passed the performance and safety checks according to factory specifications.The following investigation was performed by (b)(4), technician of the maquet failure analysis and testing dept.(fat) wayne, nj cf 16 mar 2026.The failure analysis and testing dept.Received part number 0119-00-0208 helium regulator assy serial number (b)(6) with a reported unit failure of gas leak from helium regulator.The failure analysis and testing dept.Performed a visual inspection and found the part to be in good condition.The failure analysis and testing dept.Installed part number 0119-00-0208 helium regulator assy serial number (b)(6) into the cs300 test fixture serial number (b)(6) and tested the helium regulator to factory specifications per the cs300 service manual part number 0070-00-0689 rev.W.The fat dept.Performed the helium checks.The fat dept.Could not replicate the complaint of a gas leak from the helium regulator.The helium regulator passed testing.Retaining the helium regulator in the fat dept.Per procedure number (b)(4).
 
Event or Problem Description
It was reported that the cs300 intra-aortic balloon pump (iabp) continued to leak gas.There was no injury or harm reported.

Brand Name
CS300 INTRA-AORTIC BALLOON PUMP, JAPANESE, 110V
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer (Section G)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer Contact
ewelina chorlowska
1300 macarthur blvd
mahwah, NJ 07430
MDR Report Key23799060
Report Number2249723-2025-0005075
Device Sequence Number5080388
Product Code DSP
UDI-Device Identifier10607567108322
UDI-Public(01)10607567108322
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K063525
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Other
Device Model Number0998-00-3023-65
Device Catalogue Number0998-00-3023-65
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/04/2025
Supplement Date Received by Manufacturer03/25/2026
03/26/2026
Initial Report FDA Received Date12/14/2025
Supplement Report FDA Received Date03/26/2026
03/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN.
Patient SexUnknown